Alert archive / Colorado / Flash Flood Warnings in 2025

Flash Flood Warning 2, NWS Pueblo, CO

June 24, 2025Pueblo County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jun 24, 2025, 4:24 PM MDT for Pueblo County, Colorado. It was in force for 84 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2025, 4:24 PM MDT (22:24 UTC)
Expired
Jun 24, 2025, 5:48 PM MDT
In force
84 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County Pueblo County, CO

The radar

The Pueblo radar (KPUX), 38 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 10.4 hours before the alert went out and 354 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2025-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2025-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 263 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3379 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
263 m²/s²
0-3 km storm-relative helicity
261 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

958 
WGUS55 KPUB 242224
FFWPUB
COC101-250130-
/O.NEW.KPUB.FF.W.0002.250624T2224Z-250625T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
424 PM MDT Tue Jun 24 2025

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  North Central Pueblo County in southeastern Colorado...

* Until 730 PM MDT.

* At 424 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts up to 1 inch are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Pueblo, Pueblo Airport, Salt Creek, Blende, Pueblo West and Pueblo 
  Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3838 10443 3818 10448 3818 10474 3839 10474

FLASH FLOOD...RADAR INDICATED

$$

Rodriguez
1 follow-up statement
007 
WGUS75 KPUB 242348
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
548 PM MDT Tue Jun 24 2025

COC101-242358-
/O.CAN.KPUB.FF.W.0002.000000T0000Z-250625T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pueblo CO-
548 PM MDT Tue Jun 24 2025

...FLASH FLOOD WARNING IS CANCELLED FOR NORTH CENTRAL PUEBLO 
COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 3838 10443 3818 10448 3818 10474 3839 10474

$$

KAM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 2:07 PM MDT, 2 hours 17 minutes earlier. Its key messages:

  • A few strong storms this afternoon and evening; locally heavy rain possible.
  • Less storms tomorrow, a bit warmer tomorrow.
  • Most areas dry out for Thursday through Saturday, with another increase in showers and storms expected for Sunday into early next week.
  • Temperatures look to be near to slightly below normal for today through Thursday, and slightly above normal for Friday and Saturday. Another slight cool down arrives for the Sunday into Tuesday timeframe.
Area forecast discussion, Jun 24, 2:07 PM MDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
207 PM MDT Tue Jun 24 2025

.KEY MESSAGES...

- A few strong storms this afternoon and evening; locally heavy rain
possible.

- Less storms tomorrow, a bit warmer tomorrow.

- Most areas dry out for Thursday through Saturday, with another increase
  in showers and storms expected for Sunday into early next
  week.

- Temperatures look to be near to slightly below normal for
  today through Thursday, and slightly above normal for Friday
  and Saturday. Another slight cool down arrives for the Sunday
  into Tuesday timeframe.

&&

.SHORT TERM /THROUGH WEDNESDAY NIGHT/...
Issued at 201 PM MDT Tue Jun 24 2025

Tonight through Tomorrow Night...

Currently...scattered showers were noted over the mtns and valleys
with isolated showers over the plains. Storms were starting to
push off onto the plains and one or two strong storms were
noted. Plenty of moisture was noted per total precip water
water vapor imagery and dwpts in the 50s along the i-25
corridor and 50s over the far eastern plains.

This afternoon into the evening...

A few strong to severe storms will be likely across the mtns plains
interface extending out onto the plains. Per SPC meso page, 30 knts
of shear were noted along with mixed CAPE of 1000-1500 J/kg over the
plains and this should support some strong storms. Wat vap imgy was
showing a well defined short wave near Salt Lake city which was
pushing east-northeast. Given this, main concern will be hail and
gusty winds, but winds were a bit backed up in N El Paso county so
cant rule out a short lived tornado.

2nd concern will be potential for locally heavy rain. Plenty of
moisture was noted in the column but storms should push
steadily northeast in the modest SW flow. However, if storms
become anchored or pinned ot the terrain, then locally heavy
rain will be possible given the plentiful moisture.

Later tonight...

A few showers and storms will be likely both over the plains and
higher terrain tonight, although most areas will remain dry.
Anticipate min temps by morning to be in the 60s most of plains
with a few 50s over the Palmer. Valleys and mtns should be in
the 30s and 40s.

Tomorrow...

Should see a few less storms and they should not be as strong but we
will still the potential for some locally heavy rain possible. Temps
tomorrow will be a few degrees warmer across all of the region with
temps approaching around 80 along the lower Ark River with 80s res
of the plains. and 70s valleys. Showers tomorrow night will likely
end quicker than tonight as somewhat drier air moves in.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
Issued at 201 PM MDT Tue Jun 24 2025

Thursday and Friday..

Thursday and Friday look to be a bit of a transitional period,
going from southwesterly flow on Thursday to westerly flow by
this weekend. We dry out enough to keep convection very
isolated, but not enough to really be cause for fire weather
concern quite yet, especially given that we are still likely to
see significant precipitation for many areas through today and
tomorrow (Tuesday and Wednesday). Winds also look to remain on
the light side through this period, which will further help to
reduce fire weather concerns. Near normal temperatures can be
expected, with Friday being a few degrees warmer than Thursday.
Thunderstorm chances remain fairly isolated on Thursday, but
will be possible across all of our eastern mountains and plains
locations. Continued drying into Friday will limit coverage of
isolated activity even farther, with best chances of weak
isolated convection over the Pikes Peak region and the eastern
mountains.

Saturday Onwards..

Models continue our drying trend into Saturday, keeping isolated
convection mainly tied to the higher terrain. Saturday also looks to
be the warmest day of the period, with highs just a few degrees
warmer than normal for many locations. Most solutions still point
towards another round of shortwave energy and increased
precipitation chances around the Sunday timeframe, as a low builds
off the coast of southern California and we return to very moist
flow heading into the beginning of next week. Highs look to fall
back down to near normal for Sunday through Tuesday, with daily
chances for at least scattered showers and storms across all of
southeast Colorado, to include our mountains, for Sunday through
Tuesday as well.

&&

.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
Issued at 1117 AM MDT Tue Jun 24 2025

VFR conditions are likely through nearly all of the period.
Breezy conditions will occur this afternoon and there will be
passing showers and thunderstorms moving across the region this
afternoon and early evening. Any precip that occurs will likely
be relatively brief but may bring MVFR conditions if it occurs.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...HODANISH/SKELLY/KT
LONG TERM...EHR/HODANISH
AVIATION...HODANISH
Hazardous weather outlook, Jun 24, 10:34 AM MDT, 5 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1034 AM MDT Tue Jun 24 2025

COZ058>089-093>099-251645-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1034 AM MDT Tue Jun 24 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Scattered to numerous thunderstorms will develop over the mountains
and valleys by early afternoon and move northeastward into the
adjacent plains during the mid afternoon through evening time
period. Storms over the mountains and interior valley swill be
capable of producing small hail, gusty winds up to 50 mph,
lightning and locally heavy rainfall. Storms will strengthen as
the encounter greater low level moisture as they move into the
adjacent plains. Hail up to 1.5 inches in diameter and wind gusts
around 60 mph and lightning will be the primary storm risks for
the southeast mountains and adjacent plains. Localized heavy
rainfall capable of producing flash flooding will be possible for
burn scars and urban areas. Thunderstorms may continue into the
overnight hours across the far southeast plains with small hail,
heavy rainfall and lightning the primary risks after 10 PM.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Another round of afternoon and evening showers and thunderstorms
will develop over the mountains and spread into the southeast
plains on Wednesday. A few strong to near severe thunderstorms
will be possible across the southeast plains, with hail up to 1
inch in diameter, wind gusts up to 60 mph, and locally heavy
rainfall possible.

Most areas dry out for Thursday through Saturday, with another
uptick in showers and storms expected for Sunday into early next
week.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

34/34

In the hours before

Special weather statement, Jun 24, 2:18 PM MDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Pueblo CO
218 PM MDT Tue Jun 24 2025

COZ083-085-086-242045-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
218 PM MDT Tue Jun 24 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN FREMONT...
NORTHEASTERN CUSTER...SOUTHWESTERN EL PASO AND NORTHWESTERN PUEBLO
COUNTIES THROUGH 245 PM MDT...

At 218 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Penrose, or 19 miles west of Pueblo, moving east
at 20 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Florence, Penrose, Pueblo Reservoir, and Pueblo West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
east central Colorado.

&&

LAT...LON 3820 10501 3839 10516 3855 10494 3846 10477
      3827 10478
TIME...MOT...LOC 2018Z 248DEG 17KT 3833 10496

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

kam
Special weather statement, Jun 24, 2:22 PM MDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
222 PM MDT Tue Jun 24 2025

COZ072-073-078>080-087-242045-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
Wet Mountains above 10000 Ft CO-
222 PM MDT Tue Jun 24 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN HUERFANO...
SOUTHEASTERN CUSTER AND EASTERN SAGUACHE COUNTIES THROUGH 245 PM
MDT...

At 222 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Red Wing, or 38 miles northeast of Alamosa, moving
northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Great Sand Dunes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3775 10541 3800 10556 3812 10526 3785 10511
TIME...MOT...LOC 2022Z 246DEG 17KT 3786 10537

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

kam
Special weather statement, Jun 24, 2:51 PM MDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Pueblo CO
251 PM MDT Tue Jun 24 2025

COZ079-083-086-242115-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
251 PM MDT Tue Jun 24 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN FREMONT...
NORTHEASTERN CUSTER AND WEST CENTRAL PUEBLO COUNTIES THROUGH 315 PM
MDT...

At 251 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Florence, or 27 miles west of Pueblo, moving northeast
at 20 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Florence, Penrose, and Wetmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3818 10511 3829 10523 3847 10508 3841 10492
      3832 10487
TIME...MOT...LOC 2051Z 224DEG 17KT 3828 10512

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

kam
Special weather statement, Jun 24, 3:04 PM MDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
304 PM MDT Tue Jun 24 2025

COZ083-085-086-242130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
304 PM MDT Tue Jun 24 2025

...A STRONG THUNDERSTORM WILL IMPACT EASTERN FREMONT...SOUTH CENTRAL
EL PASO AND NORTH CENTRAL PUEBLO COUNTIES THROUGH 330 PM MDT...

At 304 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pueblo West, or 13 miles northwest of Pueblo, moving northeast at 15
mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Fountain and Pueblo West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
east central Colorado.

&&

LAT...LON 3836 10477 3848 10495 3865 10478 3862 10464
      3852 10456
TIME...MOT...LOC 2104Z 209DEG 15KT 3844 10473

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

kam
Special weather statement, Jun 24, 3:31 PM MDT, 53 minutes before
Special Weather Statement
National Weather Service Pueblo CO
331 PM MDT Tue Jun 24 2025

COZ079-083-085-086-242215-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
331 PM MDT Tue Jun 24 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN FREMONT...SOUTH
CENTRAL EL PASO AND NORTHWESTERN PUEBLO COUNTIES THROUGH 415 PM
MDT...

At 330 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms near Penrose, or 20 miles northwest of Pueblo, moving
northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Fountain, Penrose, and Pueblo West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
east central Colorado.

&&

LAT...LON 3826 10483 3827 10515 3848 10499 3868 10466
      3859 10452 3845 10466
TIME...MOT...LOC 2130Z 214DEG 15KT 3841 10495

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

kam
Special weather statement, Jun 24, 4:11 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
411 PM MDT Tue Jun 24 2025

COZ084>086-242245-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
411 PM MDT Tue Jun 24 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN EL PASO AND
NORTHWESTERN PUEBLO COUNTIES THROUGH 445 PM MDT...

At 410 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms near Pinon, or 18 miles north of Pueblo, moving
northeast at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Fountain, Ellicott, Schriever Space Force Base, Pinon, Hanover,
Pueblo West, and Security-Widefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
east central Colorado.

&&

LAT...LON 3839 10463 3836 10486 3846 10489 3899 10445
      3885 10425
TIME...MOT...LOC 2210Z 218DEG 17KT 3853 10467

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

kam

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 6:14 PM MDTSpecial Weather StatementPUBBaca31 min
Jun 23, 6:46 PM MDTSevere Thunderstorm WarningPUBBaca29 min
Jun 23, 7:43 PM MDTSpecial Weather StatementPUBBaca47 min
Jun 24, 12:16 PM MDTSpecial Weather StatementPUBCostilla29 min
Jun 24, 12:20 PM MDTSpecial Weather StatementPUBFremont25 min
Jun 24, 12:29 PM MDTSpecial Weather StatementPUBTeller31 min
Jun 24, 12:43 PM MDTSpecial Weather StatementPUB32 min
Jun 24, 12:48 PM MDTSpecial Weather StatementPUBAlamosa27 min
Jun 24, 12:49 PM MDTSpecial Weather StatementPUBTeller26 min
Jun 24, 1:04 PM MDTSpecial Weather StatementPUBEl Paso26 min
Jun 24, 1:15 PM MDTSpecial Weather StatementPUBTeller30 min
Jun 24, 1:29 PM MDTSpecial Weather StatementPUBEl Paso31 min
Jun 24, 1:35 PM MDTSevere Thunderstorm WarningPUBEl Paso25 min
Jun 24, 1:59 PM MDTSevere Thunderstorm WarningPUBEl Paso31 min
Jun 24, 2:01 PM MDTSpecial Weather StatementPUBEl Paso29 min
Jun 24, 2:18 PM MDTSpecial Weather StatementPUBFremont27 min
Jun 24, 2:22 PM MDTSpecial Weather StatementPUBCuster23 min
Jun 24, 2:51 PM MDTSpecial Weather StatementPUBFremont24 min
Jun 24, 3:04 PM MDTSpecial Weather StatementPUBEl Paso26 min
Jun 24, 3:08 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Pueblo37 min
Jun 24, 3:31 PM MDTSpecial Weather StatementPUBPueblo44 min
Jun 24, 4:07 PM MDTSevere Thunderstorm WarningPUBPueblo23 min
Jun 24, 4:11 PM MDTSpecial Weather StatementPUBEl Paso34 min
Jun 24, 4:14 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo31 min
Jun 24, 4:25 PM MDTSpecial Weather StatementPUBPueblo50 min
Jun 24, 4:28 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso, Pueblo19 min
Jun 24, 4:43 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso, Pueblo32 min
Jun 24, 4:49 PM MDTSpecial Weather StatementPUBEl Paso26 min
Jun 24, 4:57 PM MDTSpecial Weather StatementPUBCrowley33 min
Jun 24, 5:13 PM MDTSpecial Weather StatementPUBEl Paso32 min

Nearby

Flash Flood Warnings in Colorado, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.